227
Views
2
CrossRef citations to date
0
Altmetric
Original Articles

Upper and Lower Bounds for Probabilities in the Conditional Borel–Cantelli Lemma

Pages 144-156 | Received 25 Mar 2009, Accepted 05 May 2009, Published online: 21 Dec 2009
 

Abstract

We obtain an inequality connected with a conditional version of the generalized Borel–Cantelli lemma.

Mathematics Subject Classification:

Acknowledgments

The author thanks Mr. Xie Yuquan for clarifying the points in his article through a private communication.

Log in via your institution

Log in to Taylor & Francis Online

PDF download + Online access

  • 48 hours access to article PDF & online version
  • Article PDF can be downloaded
  • Article PDF can be printed
USD 61.00 Add to cart

Issue Purchase

  • 30 days online access to complete issue
  • Article PDFs can be downloaded
  • Article PDFs can be printed
USD 901.00 Add to cart

* Local tax will be added as applicable

Related Research

People also read lists articles that other readers of this article have read.

Recommended articles lists articles that we recommend and is powered by our AI driven recommendation engine.

Cited by lists all citing articles based on Crossref citations.
Articles with the Crossref icon will open in a new tab.